UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1549

タイトル: Notes on the integrability of exit times from unbounded domains of Brownian motion
著者: Atsuji, Atsushi
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 3 (1996), No. 1, Page 15-44
抄録: The integrability and the tail distribution of the first exit time from unbounded domain of Brownian motions will be considered. They are characterized by the growth order of the first eigen values of the intersection of domains and sphere with radius $r$ and quasi-hyperbolic distance.
URI: http://hdl.handle.net/2261/1549
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030102.pdf201.42 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください